advertisement
Question
Posted by: JJ | 2004/03/07

teen problems

hi im a 17 year old non sexually active girl and my problem is that my vagina is burning and itching. It doesnt burn when i urinate but when it is rubbed (with toilet paper or something) it does. i am on a course of anti biotics this is a short course but i have been on and off with taking anti biotics for different things for quite a while could this be thrush? what can i do this is becoming irratating and its been consistent for a week and a half? i dont want to ask my mother to take me to the gynae as i fear this might be misunderstood. is ther anything i can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could well be thrush. You could try Canesten cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Theressa | 2004/03/08

The antibiotics is the cause of the itch and burning.

Reply to Theressa
Posted by: Norma | 2004/03/08

Hi,

Some medicine can be the cause of infection, make sure to eat a lot of yoghurt when using antibiotics. Maybe go and see your doc again and tell him about your problem, it could be that you are alergic to the medicine he gave you.

Good luck

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement